We show that there exists a family of r-regular graphs of arbitrarily large excessive index for each integer r greater than 3. Furthermore, we answer a question in Bonisoli and Cariolaro (2007) showing that all the positive integers can be attained as excessiveclasses of regular graphs.

Graphs of arbitrary excessive class / Mazzuoccolo, Giuseppe; M., Young. - In: DISCRETE MATHEMATICS. - ISSN 0012-365X. - STAMPA. - 311:1(2011), pp. 32-37. [10.1016/j.disc.2010.09.016]

Graphs of arbitrary excessive class

MAZZUOCCOLO, Giuseppe;
2011

Abstract

We show that there exists a family of r-regular graphs of arbitrarily large excessive index for each integer r greater than 3. Furthermore, we answer a question in Bonisoli and Cariolaro (2007) showing that all the positive integers can be attained as excessiveclasses of regular graphs.
2011
311
1
32
37
Graphs of arbitrary excessive class / Mazzuoccolo, Giuseppe; M., Young. - In: DISCRETE MATHEMATICS. - ISSN 0012-365X. - STAMPA. - 311:1(2011), pp. 32-37. [10.1016/j.disc.2010.09.016]
Mazzuoccolo, Giuseppe; M., Young
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Licenza Creative Commons
I metadati presenti in IRIS UNIMORE sono rilasciati con licenza Creative Commons CC0 1.0 Universal, mentre i file delle pubblicazioni sono rilasciati con licenza Attribuzione 4.0 Internazionale (CC BY 4.0), salvo diversa indicazione.
In caso di violazione di copyright, contattare Supporto Iris

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11380/688654
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 10
  • ???jsp.display-item.citation.isi??? 10
social impact